American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Clayton Petsche and Brian Stout. On quadratic rational maps with prescribed good reduction. Proc. Amer. Math. Soc. 143 (2015) 1145-1158.
Abstract, references, and article information   
View Article: PDF

[2] Paul Cubre and Jeremy Rouse. Divisibility properties of the Fibonacci entry point. Proc. Amer. Math. Soc. 142 (2014) 3771-3785.
Abstract, references, and article information   
View Article: PDF

[3] Dragos Ghioca and Thomas J. Tucker. Proof of a dynamical Bogomolov conjecture for lines under polynomial actions. Proc. Amer. Math. Soc. 138 (2010) 937-942. MR 2566560.
Abstract, references, and article information   
View Article: PDF

[4] Dimitrios Poulakis. Affine curves with infinitely many integral points. Proc. Amer. Math. Soc. 131 (2003) 1357-1359. MR 1949864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Matthew H. Baker. Kamienny's criterion and the method of Coleman and Chabauty. Proc. Amer. Math. Soc. 127 (1999) 2851-2856. MR 1641625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] José Felipe Voloch. Siegel's theorem for complex function fields . Proc. Amer. Math. Soc. 121 (1994) 1307-1308. MR 1209430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph H. Silverman. Elliptic curves of bounded degree and height . Proc. Amer. Math. Soc. 105 (1989) 540-545. MR 953747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jin Nakagawa and Kuniaki Horie. Elliptic curves with no rational points . Proc. Amer. Math. Soc. 104 (1988) 20-24. MR 958035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hideo Imai. On the $p$-adic heights of some abelian varieties . Proc. Amer. Math. Soc. 100 (1987) 1-7. MR 883390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth Kramer. A family of semistable elliptic curves with large Tate-Shafarevitch groups . Proc. Amer. Math. Soc. 89 (1983) 379-386. MR 715850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. Adimoolam. A note on good reduction of simple Abelian varieties . Proc. Amer. Math. Soc. 64 (1977) 196-198. MR 0447259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Rosen. Elliptic curves and Dedekind domains . Proc. Amer. Math. Soc. 57 (1976) 197-201. MR 0417190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. P. Mohanty. A note on Mordell's equation $y\sp{2}=x\sp{3}+k$ . Proc. Amer. Math. Soc. 39 (1973) 645-646. MR 0316377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1